# SDR 2008UALA05709

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 32,591 hours, 11,798 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED CAPACITY TEST, TEST FAULTS EPSU EXT EMERGENCY LEFT.  POWER SUPPLY FAILED TEST.  REPLACED EPSU LEFT OVERWING UNIT.  OPS CHECK NORMAL.
